Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Testosterone

diarrhea and benzaclin?

Recommended Posts

Benzaclin symptons is diarrhea and I was wondering if it may be coming because ever since I have been using this cream my stomach as been acting up and so has my bowel. It's 1 % clycidamin and 5% BP cream. Is it the cream?

Share this post


Link to post
Share on other sites

If you REALLY overdosed on Benzaclin, you could absorb enough clindamycin to cause diarrhea--but only if you were allergic to it. The whole tub is like 50g and only 1% of it is Clindamycin...so even if you put all of it on your face at once, that'd only be 500mg, assuming it all got absorbed at once. Unlikely situation.

I'm allergic to erythromycin, taken orally, yet I was able to use Benzamycin, which is like Benzaclin except the antibiotic is erythromycin. I never had any ill systemic effects.

Keep on the path to clear skin with Benzaclin, you probably just ate something you shouldn't have.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×